advertisement
Question
Posted by: Mrs B | 2007/08/07

ro-accutane and botox

Can you have botox whilst on ro-accutane?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hello Mrs. B, thank you for the question.
In a nutshell yes, you may have Botox while on Ro-accutane. There are contraindications for Botox namely: pregnancy, certain antibiotics, musculoskeletal disorders, and some neurological disorders. Please remember to avoid exercise, lying down, rubbing or massaging the area injected, getting a massage, or placing any pressure on the area injected (including wearing tight caps, hats, helmets etc.) for 5 hours after the procedure.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement